Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 165-186    DOI: 10.1007/s10114-016-6269-6
Articles Current Issue| Next Issue| Archive| Adv Search |
Lp Estimates for Bi-parameter and Bilinear Fourier Integral Operators
Qing HONG1, Lu ZHANG2
1. School of Mathematical Sciences, Beijing Normal University, Beijing 100875, P. R. China;
2. Department of Mathematical Sciences, Binghamton University, Binghamton, New York 13902-6000, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7